EdgarAllenHoe

My Forum Comments

Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • in reply to: Stimulant medication and TMJ Issues #198975
    EdgarAllenHoe
    Participant

    The “simplest” thing you can do is just try to be aware of it and consciously stop.

    …but I know that’s so much easier said than done.

    I’m going to get botox injections in my jaw muscles. Its an effective treatment for TMJ apparently. Might be something worth looking into if you’re getting to the point where it feels like your teeth are moving around from the clenching. A dentist or plastic surgeon can do the injections for you.

    in reply to: Have/had COVID and Adderall not working? #187784
    EdgarAllenHoe
    Participant

    I had covid in March. I wouldn’t say that my medicine “stopped working” (at least not more than usual) but rather that it wasn’t able to overcome the brain fog and fatigue I experienced for several months afterwards. I barely got anything done, spent a lot of time in bed, felt like a zombie. I was worried I had chronic fatigue or something like that, but as of this month, I’m starting to feel better again and I’m getting a lot more school work done.

    You aren’t alone. I’ve had an extremely difficult time keeping up in school. I’m normally a very dedicated and hard working student. Before I got sick, I would study about 30 hours a week. Now, I’m lucky if I can do more than 5 hours of school work. You might have some post-covid brain fog and I’m so sorry if that’s what is happening. I haven’t felt like myself most of this year and it was scary and depressing. I don’t feel 100% yet, but I genuinely feel like the fog is clearing now. I hope it starts to for you as well.

    in reply to: Change in Manufacturing of Adderall XR #187783
    EdgarAllenHoe
    Participant

    I’m not typically a conspiracy theorist, but I honestly think you’re on to something there. I was first prescribed adderall xr in 2009. It worked excellent for me. I stopped taking it for many years and started back up in 2019. 30 mg XR no longer lasts very long for me (that used to last me at LEAST from 8 AM – 8 PM without fail back in the day). So now I have to take a 20 mg IR tablet in the afternoon.

    About 6 hours after taking my XR dose, I start getting the chest heaviness-heartburn feeling, the veins in my hands get more defined, and I’ll get palpitations. I had my heart checked out by a doctor and there is NOTHING wrong with it, normal.

    Prasco generic is made in the same place as brand name XR actually. Prasco is the manufacturer of the brand name too. I tried switching to the brand name and it’s a LITTLE better but only in that its more consistent. It still doesn’t last very long and ultimately results in me being extremely uncomfortable by evening.

    If I skip medication for a few days, I feel completely normal again physically.

    I thought maybe I was just older so the medication didn’t work as well and my heart is just not 20 years old anymore. But after reading stories here, it’s clear it’s not just me. There’s something wrong with this medication. I’ve been considering switching to Mydayis for several months just so I can have my medication last for more than a few hours a day. Now that you’re mentioning it, I do wonder if that was the goal all along.

Viewing 3 posts - 1 through 3 (of 3 total)